# SDR QXEA200501513

- Difficulty date: November 9, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 10,772 hours, 11,344 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MSO FLIGHT NR 2348 - DURING ENGINE START, FOLLOWING BRINGING PROPS OUT OF FEATHER, NR 1 ENGINE RETURNED TO FEATHER MODE WITH POWERPLANT MESSAGE AND NR 1 PEC CAUTION ILLUMINATED.  MAINTENANCE INTERROGATED CDS.  FOUND FAULT CODE 130.  CLEARED FAULT CODE IAW Q400 FIM 61-20-03-810-815.  GROUND RAN ENGINES.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
